# SDR SWAA2024042465222

- Difficulty date: March 18, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 57,527 hours, 31,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 295 Lbl55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED BS 294.5 PLUS 8 INCHES; LBL 55 AT FWD GALLEY AREA 2024-206333<[01] TOOL USED DIGITAL CALIPER P/N: 500-196-30 S/N: A20231600 DUE DATE: 03-OCT-24.;[02] REPLACED INNER CHORD AND FASTENERS LOCATED BS 270 TO BS 360 AND S-17L AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A8110 SHEET 9 REV A SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED INNER CHORD AND FASTENERS LOCATED BS 270 TO BS 360 AND S-17L AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A8110 SHEET 9 REV A SEE INDIVIDUAL SIGN OFF BELOW RII CERTIFIED
